MAUDE Adverse Event Report: EXACTECH, INC. VANTAGE FIXED-BEARING ANKLE COMPONENTS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. VANTAGE FIXED-BEARING ANKLE COMPONENTS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Implant Pain (4561)
Date of Event 10/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 350-12-03 - tibial plate fb sz 3 rt.350-02-03 - talar implant sz 3 rt.
 
Event or Problem Description
It was reported via clinical study, that the 40 yo white male patient was experiencing pain along medial ankle when weightbearing, related to start up pain after initiating walking from seated position (pain 3 out of 10).The date of onset is (b)(6) 2019.The patient underwent revision surgery on (b)(6) 2020; vantage removed.Patient was withdrawn.The patient¿s outcome was last known as resolved on (b)(6) 2020.
 
Event or Problem Description
It was reported via clinical study, that the 40 yo white male patient was experiencing pain along medial ankle when weightbearing, related to start up pain after initiating walking from seated position (pain 3 out of 10).The date of onset is (b)(6) 2019.The patient underwent revision surgery on (b)(6) 2020; vantage removed.Patient was withdrawn.The patient¿s outcome was last known as resolved on (b)(6) 2020.The case report form indicates this event is possibly related to device and unlikely related to procedure.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the patient's condition cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.Section h11: *the following sections have corrected information: (b5) describe event or problem: it was reported via clinical study, that the 40 yo white male patient was experiencing pain along medial ankle when weightbearing, related to start up pain after initiating walking from seated position (pain 3 out of 10).The date of onset is (b)(6) 2019.The patient underwent revision surgery on (b)(6) 2020; vantage removed.Patient was withdrawn.The patient¿s outcome was last known as resolved on (b)(6) 2020.The case report form indicates this event is possibly related to device and unlikely related to procedure.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected/ additional information.The following sections were corrected/added: b1, b2, d4 (remove all data from initial report catalog number is unknown) h4 (remove date) h6: clinical code, component code, investigation findings.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
VANTAGE FIXED-BEARING ANKLE COMPONENTS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key16539249
Report Number1038671-2023-00432
Device Sequence Number12343579
Product Code HSN
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2023
Supplement Date Received by Manufacturer06/28/2023
01/14/2026
Initial Report FDA Received Date03/14/2023
Supplement Report FDA Received Date12/01/2023
01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient Age40 YR
Patient SexMale
Patient Weight82 KG
Patient RaceWhite